# SDR ASAA9780276

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 442, CREW REPORTED THE L1 DOOR HANDLE DOES NOT OPERATE SMOOTHLY FROM INSIDE.  ADJUSTED VERTICAL POSITION OF DOOR AND OPERATED NORMALLY.  (M)
